# SDR USAA980478

- Difficulty date: September 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N894US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11379
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Corroded
- Location: Bs 3870-4610
- Part time: 15,816 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-1 CHECK, FOUND 29.125 INCH LONG 740MM CORRODED T-CAP BEYOND LIMITS AT T-CAP AT BL 1127R STATION 3870-4610.  REPLACED T-CAP PER SRM CHAPTER 51.  (M)
